Cooper has had them for about 1.5 years...was DX at 3 YO......still had them from time to time while on the meds...
They always seem to happen within 15 minutes of waking up....thinking its a drop in sugar??? He 99% of the time has them in the AM as I said right after waking and eating....but Fri and Sat were both afternoons...and just after napping...wonder if there isn't a sugar drop going on.....
I'm a veterinary nurse and also have had a labbie with seizures. The two most common drugs used are Phenobarbital and Potassium Bromide. Phenobarb tends to cause a lot of drowsiness more so than the Potassium Bromide. Most vets start off with a fairly high dose to stop the seizures. If you aren't noticing any seizures you can ask that the dose be lowered if your labbie is too sedated. I hope that helps. If not email me more questions! Rhonda
My dogs do not have seizures, thank God. Symphony, the 14 year old is on med to help her occasional "leaking" - works well. Tanner isn't on anything at the moment. Hope the bloodwork you have done can help to diagnose and treat
My Cooper has seizures and I was curious if your pup does...and if so are they on phenobarb?? He is on 154 mg twice a day......he had a seizure Fri one Sat..hasn't had them back to back like this while on meds...he does still get them from time to time even on meds....we are going in on Monday for bloodwork and check up...just curious how your dog is and what meds your is on if any...TIA
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.